# SDR CALA2014082892042

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 94,989 hours, 14,969 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL BETWEEN DOOR 1L & SEAT 1A INOPERATIVE.  CLEANED & REMOVED MOISTURE FROM POWER STRIP CRIMPS & CONNECTIONS.  ACCOMPLISHED EMER OPERATIONS CHECKED OK.
